# SDR UALA2011083104671

- Difficulty date: August 31, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 49,694 hours, 6,334 cycles
- Engine: Pwa PW40903
- System (JASC): 7700 · Engine Indicating System
- Part: Interface Unit
- Part number: 99080051
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS WITH NR 1 ENGINE OFF SITTING AT GATE N2 INDICATION FLUX'S BETWEEN 4.5 AND 5.5 PERCENT WITH EEC GRD POWER ON N2 READS 11.1 PERCENT.  REST AIMS AND SWAPPED EDIU'S S/N 99080051 IS IN THE LT POSITION AND S/N 99076300 IS IN THE RT POSITION.  WITH CREW ASSIST ENGINE HAS BEEN RUN, ALL INDICATION OPERATE - FUNCTION NORMAL.  REVIEWED WITH SAMC & OPBLM.
